# SDR UALA2011011200163

- Difficulty date: January 10, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,018 hours, 5,842 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 102 EMERGENCY EVACUATION LIGHT AT BOTTOM OF LAV COMING OFF.  REPAIRED LIGHT.
